# SDR ABXA20250127023

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 80,965 hours, 19,295 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI AFTER STARTING LH ENG,GOT LEFT ENG. CONTROL AND LEFT GEN DRIVE DISSCONNECT LIGHT, A/C RETURNED TO GATE (BTB) AND MTX GROUNDED A/C ,MTX DEFERRED LH GEN IAW MEL ABX-24-00-1-1 .AND RETURNED A/C TO SERVICE.
